# SDR DL73E000880

- Difficulty date: May 2, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 60,680 hours, 41,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK WAS FOUND EMANATING FROM UNDER A WING TO BODY FAIRING AT FS 727A+3 AND STRINGER 17L.  AN EXISTING REPAIR  WAS NEAR THE CRACK.  THE PREVIOUS REPAIR WAS REMOVED AND THE NEW CRACK AND EXISTING REPAIR CUTOUT WERE COMBINED INTO A 20 X 11 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 377172-14, REV A.
